Bulletin of the American Mathematical Society

On the representations, $N_3 \left( {n^2 } \right)$

C. D. Olds

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 499-503.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503695

Mathematical Reviews number (MathSciNet)
MR0004262

Zentralblatt MATH identifier
0027.20101

Citation

Olds, C. D. On the representations, $N_3 \left( {n^2 } \right)$. Bull. Amer. Math. Soc. 47 (1941), no. 6, 499--503. https://projecteuclid.org/euclid.bams/1183503695


Export citation